MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. PULSAVAC; LAVAGE, JET

ZIMMER SURGICAL, INC. PULSAVAC; LAVAGE, JET
Model Number 00-5150-175-00
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
Questionable sterility issue: a hair was found in the inner sterile package of a pulsavac high capacity fan spray tip.Packaging and hair retained.

Brand Name
PULSAVAC
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio ave.
dover OH 44622
MDR Report Key9853189
Report Number9853189
Device Sequence Number16810208
Product Code FQH
UDI-Device Identifier00889024374942
UDI-Public(01)00889024374942(17)210930(10)64159758
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/18/2020
Report Date (Section F) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number00-5150-175-00
Device Catalogue Number00-5150-175-00
Device Lot Number64159758
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/19/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/18/2020